How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have asthma and bipolar disease. The medications I take

Customer Question

I have asthma and bipolar disease. The medications
I take are. : zantac, aspirin, neurontin, effexor xr, lipitor,
ability. I have an inhaler I use in case of breath shortness.
It is albuterol sulfate. Last evening I had a feeling of strong
irritation in my throat, similar to salt like coming . What follow
ed was strong coughing such that it was very difficult to
catch my breath. The cough was so strong that pain from
it traveled into my chest and arms. I used my inhaler
yesterday. Another episode woke of the same nature woke
me up in the middle of the night. Today I had two more
episodes of the same nature. Can you advise me what may
be causing this. I am under care for heat disease and bipolar
disease. Thank you.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there.Thank you for your questionI will be helping you out with your queries.I would appreciate it if you answer a few questions before I can answer you in a better way.Do you have fever, plegm in cough?Does the inhaler help with your cough and shortness of breath?How many times do you have to use the inhaler?Have you been seen for this as yet?Please let me know.Kind regards
Expert:  Dr. SH replied 1 year ago.
I am looking forward to your response to the questions that I asked.Kind regards

Related Medical Questions